# SDR 2020F00426

- Difficulty date: September 23, 2020
- Submitted: October 16, 2020
- Operation: General aviation
- Aircraft: N735MA
- Make and model: Boeing 737-8
- Aircraft serial: 37260
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ADD71701100
- Part serial: 117031
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHTS INOPERABLE.
